Advertisement

algebra universalis

, Volume 51, Issue 4, pp 435–438 | Cite as

The Berman conjecture is true for nilpotent extensions of regular semigroups

  • Igor Dolinka
  • Petar Marković
Mailbox
  • 26 Downloads

No Abstract.

.

Mathematics Subject Classification (2000):

08A40, 20M10. 

Keywords:

pn-sequence Berman conjecture semigroups 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag Basel 2004

Authors and Affiliations

  1. 1.Department of Mathematics and InformaticsUniversity of Novi SadNovi SadSerbia and Montenegro

Personalised recommendations